DOI 10.1016/j.msard.2013.09.008
Does glatiramer acetate provoke hepatitis in multiple sclerosis?
Аннотация
An association between multiple sclerosis and autoimmune hepatitis has been described. The latter can also be unmasked or exacerbated by a variety of therapies used in multiple sclerosis, such as beta-Interferon or glatiramer acetate. Two cases of hepatitis occurring after exposure to glatiramer acetate are described here: the first, was possibly due to autoimmune hepatitis, rather than glatiramer acetate induced liver injury, the second was definite autoimmune hepatitis. Both occurred in patients who had already experienced hepatitis exacerbations during previous beta-Interferon treatment. We suggest that glatiramer acetate can unmask hepatitis. Thus, liver enzyme monitoring should be undertaken frequently in those patients with multiple sclerosis receiving glatiramer acetate, with a history of hepatitis during treatment with Interferon beta-1a.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.